# SDR EE4Y090400

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N953PG
- Make and model: Doug MD 83
- Aircraft serial: 49846
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 5956034552
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE MID CARGO COMPARTMENT AT STA 788 BETWEEN LONG 27R AND 28R SUPPORT FITTING BROKEN.
